uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic Equivalence and Contiguity of Some Random Graphs
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2010 (English)In: Random structures & algorithms (Print), ISSN 1042-9832, E-ISSN 1098-2418, Vol. 36, no 1, 26-45 p.Article in journal (Refereed) Published
Abstract [en]

We show that asymptotic equivalence, in a strong form, holds between two random graph models with slightly differing edge probabilities under substantially weaker conditions than what might naively be expected. One application is a simple proof of a recent result by van den Esker, van der Hofstad, and Hooghiemstra on the equivalence between graph distances for some random graph models.

Place, publisher, year, edition, pages
2010. Vol. 36, no 1, 26-45 p.
Keyword [en]
contiguity, asymptotic equivalence, random graphs, Hellinger distance
National Category
URN: urn:nbn:se:uu:diva-138154DOI: 10.1002/rsa.20297ISI: 000273061700004OAI: oai:DiVA.org:uu-138154DiVA: diva2:378874
Available from: 2010-12-16 Created: 2010-12-16 Last updated: 2011-03-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Analysis and Applied Mathematics
In the same journal
Random structures & algorithms (Print)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 152 hits
ReferencesLink to record
Permanent link

Direct link